| Model Number |
VCP352H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # pc- (b)(4) component code: (b)(4) to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This is a combination product, and the event has been reviewed for both the suture and the triclosan.Trade name - irgacare®.Active ingredient(s) ¿ triclosan.Dosage form ¿ suture/solid/parenteral.Strength ¿ = 275 g/m.This report is being submitted pursuant to the provisions of 21 cfr part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2022 and suture was used.The suture pulled off of the needle in surgery.Changed another one to complete the surgery.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # : (b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.